# SDR DALA2023100308122

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 23,882 hours, 2,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 EMERGENCY LIGHT AT SEAT AB INOP. CORRECTIVE ACTION: FOUND WIRE CONNECTOR OFF OF LIGHT IN SEAT ARMREST, RE-INSTALLED CKS OK. (4507411)
